Advanced Search
MyIDEAS: Login

Value Oriented Equilibria in Repeated Games of Complete Information

Contents:

Author Info

  • John Payne Bigelow

    (Louisiana State University)

Registered author(s):

    Abstract

    Two refinements, called value oriented equilibria, of the Nash equilibrium concept are proposed for repeated games of complete information. Value sufficient equilibria make each player's strategic response to the another player's previous actions depend only on the value of those actions to the responding player. In value monotonic equilibria no player punishes another for taking actions which increase the first player's payoff. The use of value oriented equilibria enables the set of outcomes consistent with equilibrium to be reduced. Outcomes which are unilaterally inefficient (i.e., can be Pareto dominated by the unilateral action of one player) are never part of the equilibrium path.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://128.118.178.162/eps/game/papers/9607/9607003.ps.gz
    Download Restriction: no

    File URL: http://128.118.178.162/eps/game/papers/9607/9607003.pdf
    Download Restriction: no

    Bibliographic Info

    Paper provided by EconWPA in its series Game Theory and Information with number 9607003.

    as in new window
    Length: 15 pages
    Date of creation: 13 Jul 1996
    Date of revision:
    Handle: RePEc:wpa:wuwpga:9607003

    Note: 15 pages, WordPerfect 5.1 document, no figures.
    Contact details of provider:
    Web page: http://128.118.178.162

    Related research

    Keywords:

    Find related papers by JEL classification:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Robert J. Aumann, 1995. "Repeated Games with Incomplete Information," MIT Press Books, The MIT Press, edition 1, volume 1, number 0262011476, December.
    2. Sorin, Sylvain, 1992. "Repeated games with complete information," Handbook of Game Theory with Economic Applications, in: R.J. Aumann & S. Hart (ed.), Handbook of Game Theory with Economic Applications, edition 1, volume 1, chapter 4, pages 71-107 Elsevier.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:wpa:wuwpga:9607003. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (EconWPA).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.